# SDR SWAA2021081893192

- Difficulty date: July 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-89; CABIN FLOOR BOARD 231UF; UPPER SURFACE; AREAS OF PULLED FACE SHEET; MRK'D. ; / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TEST GOOD.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C-E.   VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A54255); FABRIC (A24484).; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 8-25-21). TAP TEST GOOD.; [04] REPAIRED CABIN FLOOR BOARD 231UF UPPER SURFACE AREAS OF PULLED FACE SHEET IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; [05] VERIFIED STEPS 3-4; [06] AUDITED
